Hail, Lake
- When
- April 6, 7:47 AM CST to 7:48 AM CST
- Where
- Lake County, 1 mi N of Highland
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.565, -87.470
Strong storms moved across parts of northwest Indiana during the morning hours of April 6th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
Strong storms moved across parts of northwest Indiana during the morning hours of April 6th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Apr 6, 6:20 AM CST, 1 hour 27 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
720 AM CDT TUE APR 6 2010
.DISCUSSION...
315 AM CDT
ONGOING SEVERE WEATHER WINDING DOWN IN THE WEE HOURS. ONE LAST
CLUSTER OF STORMS MOVING THROUGH IOWA WILL IMPACT AREAS MAINLY
NORTH OF I-88 THROUGH MID MORNING. NEXT FORECAST CONCERNS WILL BE
WARM WINDY CONDITIONS TODAY FOLLOWED BY ANOTHER BOUGHT OF
THUNDERSTORMS...POSSIBLY SEVERE TONIGHT...THEN MAJOR COOLING FOR
WEDNESDAY AND THURSDAY.
SERIES OF WAVES CONTINUES TO MOVE ENE IN VERY FAST MID-UPPER
LEVEL FLOW. WARM FRONT ALONG I-80 CORRIDOR AT 06Z...STILL FORECAST
TO LIFT NORTH TO WIS STATE LINE BY LATE AFTERNOON. AS WESTERN US
TROF MOVES INTO ROCKIES AND FORMS CLOSED UPPER LOW...AND SURFACE
LOW MOVES TO NE KS TODAY...FORECAST AREA SHOULD BE WELL INTO WARM
SECTOR. RIDGING/WARMING ALOFT WILL PRODUCE A FAIRLY STRONG CAP AND
LIMIT POTENTIAL FOR CONVECTION. SO AFTER MORNING CLUSTER OF
THUNDERSTORMS MOVES OUT...SHOULD BE GENERALLY RAIN-FREE TODAY.
WILL JUST KEEP LOW END POPS GENERALLY NORTH OF I-88 FOR THIS
AFTERNOON. WITH PARTIAL SUNSHINE AND STRONG SOUTH FLOW...ATMOSPHERE
SHOULD MIX TO CLOSE TO 850 MB. THIS WOULD YIELD TEMPS IN UPPER 70S
TO NEAR 80. 850 WINDS FORECAST TO BE SW AT ABOUT 40 KTS. SO EXPECT
WINDY CONDITIONS TODAY WITH GUSTS TO 40 MPH IN THE AFTERNOON. THIS
WILL BE JUST SHY OF WIND ADVISORY CRITERIA. DEW POINTS POOLING
AROUND 60F THIS MORNING SOUTH OF WARM FRONT. EXPECT DAYTIME DEW
POINTS INTO THE LOWER 60S. SO IT WILL DEFINITELY FEEL SUMMER-LIKE
FOR ONE LAST DAY BEFORE THIS PROLONGED MILD SPELL COMES TO AN
END.
THIS EVENING...SURFACE LOW MOVES NORTHEAST ACROSS IA INTO FAR NRN
IL. EXPECT CONVECTION TO BREAK OUT AHEAD OF LOW AND TRAILING COLD
FRONT FROM SRN WIS TO NRN MO THIS EVENING. NAM FORECASTING CAPE OF
1500-2000 J/KG THIS EVENING WITH 0-6 KM BULK SHEAR OF 70 KTS. SO
HAIL AND DAMAGING WINDS WILL BE A THREAT AGAIN. WITH FORECAST AREA
IN WARM SECTOR AND CONVECTION MORE SURFACE BASED...SOME TORNADO
THREAT WILL EXIST AS WELL ESPECIALLY EARLY. BUT WITH TIME EXPECT
OVERALL CONVECTIVE TREND TO GO MORE TOWARD LINE SEGMENTS WITH
MAINLY WIND AND HAIL THREAT OVERNIGHT. STORMS MAY IMPACT NW AND
NCETRL IL THIS EVENING...THEN SPREAD ACROSS THE REST OF THE AREA
OVERNIGHT.
SOME DISCREPANCY BETWEEN MODELS WITH NAM TAKING LOW INTO IA AND
NW IL THIS EVENING WHILE GFS A LITTLE SLOWER AND FURTHER SOUTH.
WILL TREND TOWARDS NAM FOR TIMING OF FRONTAL PASSAGE WEDNESDAY
MORNING. EXPECT COLD FRONT TO MOVE THROUGH NORTHERN IL WED MORNING
WITH SHARP DROP IN TEMPS...ESPECIALLY ALONG LAKEFRONT. WILL
PRODUCE NON-DIURNAL HOURLY TEMP GRIDS TO REFLECT SHARPLY FALLING
TEMPS WEDNESDAY.
SHOWERS WILL DIMINISH WITH WEDNESDAY NIGHT AND THURSDAY WITH MUCH
LESS THREAT OF HEAVY RAIN THAN PREVIOUSLY EXPECTED.
HOWEVER...AFTER SEVERAL ROUNDS OF THUNDERSTORMS OVERNIGHT AND
AGAIN TONIGHT INTO WEDNESDAY...NORTHERN TIER OF IL COULD SEE RISES
IN AREA RIVERS BY THE END OF THE WEEK.
COULD FLIRT WITH FROST THURSDAY NIGHT...THOUGH THERE SHOULD BE
ENOUGH WIND TO PREVENT IT. LIGHTER WINDS EXPECTED FRIDAY NIGHT.
WILL HAVE TO WATCH THIS AS TREES MAY BE AHEAD OF SCHEDULE DUE TO
UNUSUAL WARM PERIOD LAST WEEK AND A HALF.
ALLSOPP
&&
.AVIATION...
12Z TAFS...SHORT TERM CONVECTIVE TRENDS PRIMARY FORECAST CONCERN
ALONG WITH WINDS LATER TODAY AND CONVECTIVE TRENDS LATER TONIGHT
INTO WEDNESDAY.
ANOTHER LINE/AREA OF THUNDERSTORMS QUICKLY PUSHING EAST ACROSS
NORTHERN IL THIS MORNING WITH THE MAIN SEVERE THREAT BEING HAIL.
HAVE ATTEMPTED TO TIME THIS LINE THRU THE TERMINALS WITH FM GROUPS
EXCEPT AT GYY WHICH WILL BE ON THE SOUTHERN END OF THE LINE. NO
REPORTS OF STRONG WINDS WITH THIS LINE AND WITH COOL STABLE
EAST/NORTHEAST FLOW THINK THE BEST LOCATION OF WIND GUSTS WILL BE
ALONG THE SOUTHERN END OF THE LINE...ALONG/NORTH OF I-80 CORRIDOR
WHERE WINDS ARE A BIT MORE SOUTH/SOUTHEAST. COULD BE SOME
LINGERING SHOWERS BEHIND THE LINE THRU MID MORNING THEN EXPECTING
MAINLY DRY WEATHER FOR THE REST OF THE DAY.
NORTHEAST FLOW ALSO ALLOWED LOWER CIGS TO DEVELOP OVER FAR
NORTHEAST IL OFF THE LAKE AND BRIEFLY PUSH INTO ORD BUT THEY HAVE
SINCE SCATTERED OUT. WITH LIGHT EASTERLY FLOW...STILL COULD BE
SOME LOW CLOUDS NEAR/AT ORD BUT HEAVIEST RAIN/STORMS MIGHT ALSO
FORM IFR/LIFR CIGS SO WILL LET THE LOW CIGS RIDE FOR NOW. VIS IN
THE 1-2SM ALSO LIKELY WITH THE STRONGEST STORMS. CIGS EVENTUALLY
LIFT THRU MVFR INTO VFR BY LATE MORNING/EARLY AFTERNOON.
WARM FRONT NOW LOCATED FROM ROUGHLY VYS TO VPZ. MODELS IN GOOD
AGREEMENT WITH THIS FRONT MOVING NORTH TO THE WI/IL BORDER THRU
THE AFTERNOON. WINDS ALREADY GUSTING TO 20-25KTS SOUTH OF THE
FRONT AND SOUNDINGS SUGGEST WINDS GUSTING AS HIGH AS 30-35KTS
THIS AFTERNOON...GUSTS LIKELY TO BE A BIT LOWER FURTHER NORTH AND
CLOSER TO THE FRONT...ESPECIALLY AT RFD. HAVE ALSO ATTEMPTED TO
INDICATE MORE SIGNIFICANT WIND SHIFTS/DIRECTION CHANGES WITH THE
WARM FRONT AS WELL AS SPEED/GUST INCREASES. THESE MAY NEED SOME
REFINEMENT LATER THIS MORNING.
NOT MUCH TIME TO LOOK AT CONVECTIVE TRENDS LATER TONIGHT INTO
WEDNESDAY MORNING. 06Z RUNS WOULD SUGGEST THE EVENING BEING
RELATIVELY QUIET WITH CONVECTION DEVELOPING OVERNIGHT INTO WED
MORNING. SO HAVE BACKED OFF VCTS/RAIN UNTIL AFTER MIDNIGHT. AS
THE FRONT SAGS SOUTH ACROSS THE REGION WINDS WILL TURN NORTH OR
NORTHEAST AND AT SOME POINT...EXPECT CIGS TO LOWER INTO MVFR AND
POSSIBLY IFR WEDNESDAY MORNING. CMS
&&
.MARINE...
343 AM...LOW PRESSURE OVER THE PLAINS WILL SLOWLY MOVE NORTHEAST
AND BEGIN TO WEAKEN AS IT REACHES SOUTHERN LAKE MICHIGAN WEDNESDAY
AFTERNOON OR WEDNESDAY EVENING. A WARM FRONT EXTENDING EAST FROM
THIS LOW WILL MOVE NORTH TO THE IL/WI STATE LINE THIS EVENING AND
ACROSS FAR SOUTHERN LAKE MICHIGAN. STRONG SOUTHWESTERLY WINDS OVER
LAND WILL AFFECT THE NEARSHORE WATERS LATER TODAY. AS THE LOW
APPROACHES...NORTHERLY WINDS WILL INCREASE ACROSS NORTHERN LAKE
MICHIGAN LATER TODAY AND TONIGHT. ONCE THE LOW PASSES...NORTHERLY
WINDS WILL LIKELY INCREASE TO 30 KTS WEDNESDAY NIGHT AND BEGIN TO
DIMINISH THURSDAY. A RIDGE OF HIGH PRESSURE IS EXPECTED TO MOVE
ACROSS THE WESTERN LAKES FRIDAY. CMS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...INDIANA NEARSHORE WATERS UNTIL 4 AM
WEDNESDAY.
SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742...11 AM TUESDAY
TO 10 PM TUESDAY.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 458 AM CDT TUE APR 6 2010 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 071000- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 458 AM CDT TUE APR 6 2010 /558 AM EDT TUE APR 6 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: NUMEROUS THUNDERSTORMS...SOME MAY PRODUCE HAIL TO GOLF BALL SIZE DAMAGING WINDS IN EXCESS OT 60 MPH ISOLATED TORNADO THREAT THIS EVENING AREAS AFFECTED AND TIMING: AN AREA OF THUNDERSTORMS WILL MOVE ACROSS NORTHERN ILLINOIS THROUGH MID MORNING...MAINLY NORTH OF I-88. SOME MAY BE SEVERE. MORE THUNDERSTORMS WILL DEVELOP OVER NORTHWEST AND WEST CENTRAL ILLINOIS THIS EVENING. THUNDERSTORMS WILL OVERSPREAD THE REST OF NORTHERN ILLINOIS OVERNIGHT. DISCUSSION: AN AREA OF THUNDERSTORMS...SOME POSSIBLY SEVERE WILL MOVE ALONG AND NORTH OF A WARM FRONT THROUGH MID MORNING. THE WARM FRONT WILL MOVE FROM THE I-80 CORRIDOR THIS MORNING...TO THE WISCONSIN STATE LINE BY LATE AFTERNOON. VERY STRONG SOUTH TO SOUTHWEST LOW LEVEL WINDS WILL PUSH VERY WARM AND HUMID AIR INTO THE REGION. AS A LOW PRESSURE AREA AND ATTENDING COLD FRONT APPROACHES THE MISSISSIPPI VALLEY...THUNDERSTORMS WILL DEVELOP THIS EVENING AND SPREAD EAST OVERNIGHT. THE STORMS WILL MAINLY AFFECT AREAS NORTHWEST OF A LINE FROM GARY TO PONTIAC. VERY WARM MOIST AIR...AND STRONG WIND SHEAR WILL SUPPORT DEVELOPMENT OF SCATTERED SEVERE THUNDERSTORMS WITH THE PRIMARY THREAT BEING LARGE HAIL AND DAMAGING WINDS. TORNADOES ARE POSSIBLE ESPECIALLY IN THE EVENING. SOUTH WINDS WILL INCREASE TO 15 TO 25 MPH LATE THIS MORNING AND THIS AFTERNOON...WITH GUSTS OF 35 TO 40 MPH AT TIMES...ESPECIALLY SOUTH OF I-80. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE LIKELY WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS...MAINLY SOUTHEAST OF A LINE FROM GARY TO PONTIAC. RISES IN AREA RIVERS ARE EXPECTED WEDNESDAY THROUGH THE END OF THE WEEK...ESPECIALLY OVER NORTHERN ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED OVER FAR NORTHERN ILLINOIS THIS MORNING AND OVER MOST OF THE AREA OVERNIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-071000- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 458 AM CDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. STRONG SOUTH WINDS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT MID MORNING THROUGH TONIGHT. THUNDERSTORMS ARE LIKELY THIS MORNING AND AGAIN TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH WIND GUSTS OVER 35 KNOTS AND GOLF BALL SIZE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG NORTH WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT WEDNESDAY AND WEDNESDAY NIGHT. THUNDERSTORMS ARE LIKELY WEDNESDAY...MAINLY IN THE MORNING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-071000- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 458 AM CDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME STORMS MAY BE SEVERE OVER CENTRAL AND SOUTHERN LAKE MICHIGAN WITH WIND GUSTS OVER 35 KNOTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO ALLSOPP
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
721 AM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HAIL CHERRY VALLEY 42.24N 88.96W
04/06/2010 M1.00 INCH WINNEBAGO IL TRAINED SPOTTER
&&
AKREINPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
729 AM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HAIL AURORA 41.77N 88.29W
04/06/2010 M1.75 INCH KANE IL TRAINED SPOTTER
AT I-88 AND RT 47
&&
AKREINPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
730 AM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 AM HAIL BATAVIA 41.85N 88.30W
04/06/2010 M0.75 INCH KANE IL TRAINED SPOTTER
&&
AKREINPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
732 AM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HAIL BATAVIA 41.85N 88.30W
04/06/2010 M1.75 INCH KANE IL TRAINED SPOTTER
1 INCH TO GOLFBALL SIZED HAIL
&&
AKREINPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
757 AM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL MORTON GROVE 42.04N 87.79W
04/06/2010 M0.50 INCH COOK IL TRAINED SPOTTER
PEA TO 1/2 INCH HAIL
&&
AKREINSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO IL 804 AM CDT TUE APR 6 2010 ILZ013-014-061415- DUPAGE-COOK- INCLUDING THE CITIES OF...WHEATON...CHICAGO 804 AM CDT TUE APR 6 2010 AT 8 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS OVER EASTERN DUPAGE AND WESTERN COOK COUNTIES...FROM NEAR LISLE...TO ELMHURST AND FRANKLIN PARK. THESE STORMS WERE MOVING TO THE EAST AT 60 MPH...AND MAY PRODUCE WIND GUSTS TO 40 MPH...BRIEF HEAVY DOWNPOURS AND PEA SIZE HAIL TO CENTRAL COOK COUNTY INCLUDING THE CITY OF CHICAGO THROUGH 815 AM CDT. RATZER
The Chicago radar (KLOT), 51 km away, was scanning. The volume nearest the first event began at 13:46 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2010Every state in 2010This day in weather historyWarnings in Indiana, April 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 227595.